# SDR ASAA11510080

- Difficulty date: July 13, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 13,087 hours, 4,101 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 7099
- Condition: Defective
- Location: Bleed Air Sys
- Part time: 26,053 hours, 11,380 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CLIMBOUT PASSED FL 370 WITH THE WING ANTI ICE OFF RIGHT BLEED TRIP OFF LT ILLUMINATED.  RAN QRH PROCEDURE DURING CLIMB & LIGHT WENT OUT.  LIGHT RE-ILLUMINATED 30 SECONDS LATER.  RAN QRH PROCEDURE AGAIN AT CRUISE WITH REDUCED POWER SETTING & LIGHT WENT OUT & STAYED OUT FOR REMAINDER OF FLIGHT.  REPLACED HIGH STAGE VALVE ON NR 2 ENG PER MM 36 11 06.  REPLACED HIGH STAGE REGULATOR ON NR 2 ENG PER MM 36 11 07, ALL LEAK CHECKS GOOD.  ACCOMPLISHED REPAIR CONFIRMATION PER FIM 36 10 00 810 801 STEP I. NO DEFECTS NOTED.
